# SDR USAA2013121100005

- Difficulty date: December 9, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 39,493 hours, 22,946 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Brake
- Part number: 831A000005
- Part serial: 3710
- Condition: Malfunctioned
- Location: Le Slat
- Part time: 39,493 hours, 22,946 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL SLAT LOCKED WING TIP BRAKE ON.  REPLACED LT SLAT WING TIP BRAKE, 35CV, IAW A320 AMM 27-81-51.  OPERATIONS CHECKED GOOD, NO LEAKS NOTED.
